# SDR 9604256615

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616US
- Make and model: Boeing 747251B
- Aircraft serial: 20360
- Engine: Pwa JT9D7Q
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE NR 2 ENGINE FAILED TO REACH TAKEOFF POWER.  CREW ABORTED TAKEOFF AT 60 KNOTS AND RETURNED TO THE GATE.  FOUND HYDRAULIC STAGE PRESSURE TO BE ZERO.  REPLACED FUEL CONTROL AND FUEL PUMP.  THE NR 2 ENGINE HIGH POWER RUNUP CHECK WAS NORMAL AND THE AIRCRAFT RETURNED TO SERVICE.
